Hi guys. I came here several times in the past few days and finally got the nerve to post. I am beginning the weening process. Today is day 1! I have been taking Cymbalta 60mg in the generic form for 12 months to see if it helps my Fibro symptoms. I am terrible about taking medications consistently. After feeling like I had the flu last week I realized I missed 3 days of taking it. I thought perhaps I had Covid-19. First off, I was very dizzy almost seasick. I felt like I couldn't focus on anything. My first though was working virtually was the culprit and staining my eyes and making me dizzy. I nearly fell in my pool when walking around it. I was extremely hot and clammy but no fever. Felt like I might throw up and my stomach was cramping. I had a few loose stools too. I felt fatigued and lethargic. I also could not sleep, just tossed and turned for hours. This has happened before when I have forgotten the drug I remembered a few days later. One night of restlessness and no sleep, got out of bed at 4 am and took the missed dose and almost immediately started to feel better. Is that in my head or can that really make such a difference so quickly? I then fell asleep for 8 hours straight.
The next day I called the dr and requested to go off the meds and asked her assistance. Her recommendation is 40mg for 2 weeks, then 20 mg for 2 weeks the stop. After reading posts here, this seems a bit quick and abrupt. I am very nervous bc I don't want to feel bad or act like a manic crazy person which I forgot to add happened months ago when I forgot to take the drug.
There is so much info about how bad the drug is when you taper but I do not see much about the drug in general as being bad when you take it. Why are so many people calling this drug poison, satan etc? Has this drug been doing something to my body that I can't reverse now? I am nervous about this. I will say this, I have gained 12 lbs in a year and now have high blood pressure. I am 49 yo and 160lbs now which is not obese but I would like to get back to 150ish so I can fit in my pants. I just can't lose the weight. When I started the drug, I lost 5 lbs, but after about 3 months, I started gaining weight. Im a very active person and I eat very healthy. High blood pressure came as a big surprise to me.
II would appreciate any inside scoop about the drug itself and why it is bad to take it not so much about going off the drug, but I would like to know opinions on my doctors tapering plan for me.